×

Found 146 Documents (Results 1–100)

Lagrangian manifolds and the construction of asymptotics for (pseudo)differential equations with localized right-hand sides. (English. Russian original) Zbl 1519.35061

Theor. Math. Phys. 214, No. 1, 1-23 (2023); translation from Teor. Mat. Fiz. 214, No. 1, 3-29 (2023).
MSC:  35C20 35S05 53D12
PDFBibTeX XMLCite
Full Text: DOI

Maslov index on symplectic manifolds. With supplement by A. T. Fomenko “Constructing the generalized Maslov class for the total space \(W=\mathbb{T}^*(M)\) of the cotangent bundle”. (English. Russian original) Zbl 1512.53078

Math. Notes 112, No. 5, 697-708 (2022); translation from Mat. Zametki 112, No. 5, 718-732 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Representation of Bessel functions by the Maslov canonical operator. (English. Russian original) Zbl 1471.81033

Theor. Math. Phys. 208, No. 2, 1018-1037 (2021); translation from Teor. Mat. Fiz. 208, No. 2, 196-217 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Lagrangian manifolds and efficient short-wave asymptotics in a neighborhood of a caustic cusp. (English. Russian original) Zbl 1483.53094

Math. Notes 108, No. 3, 318-338 (2020); translation from Mat. Zametki 108, No. 3, 334-359 (2020).
MSC:  53D12 41A60
PDFBibTeX XMLCite
Full Text: DOI

Efficient asymptotics in problems on the propagation of waves generated by localized sources in linear multidimensional inhomogeneous and dispersive media. (English. Russian original) Zbl 1450.35119

Comput. Math. Math. Phys. 60, No. 8, 1348-1360 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1394-1407 (2020).
PDFBibTeX XMLCite
Full Text: DOI

An index theorem for Schrödinger operators on metric graphs. (English) Zbl 1457.58014

Abdul-Rahman, Houssam (ed.) et al., Analytic trends in mathematical physics. Arizona school of analysis and mathematical physics, University of Arizona, Tucson, AZ, USA, March 5–9, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 741, 105-119 (2020).
MSC:  58J30 35R02
PDFBibTeX XMLCite
Full Text: DOI arXiv

Nonstandard Lagrangian singularities and asymptotic eigenfunctions of the degenerating operator \(- \frac{d}{dx}D (x)\frac{d}{dx}\). (English. Russian original) Zbl 1452.34085

Proc. Steklov Inst. Math. 306, 74-89 (2019); translation from Tr. Mat. Inst. Steklova 306, 83-99 (2019).
MSC:  34L10 34L15
PDFBibTeX XMLCite
Full Text: DOI

Maslov’s canonical operator in problems on localized asymptotic solutions of hyperbolic equations and systems. (English. Russian original) Zbl 1432.35025

Math. Notes 106, No. 3, 402-411 (2019); translation from Mat. Zametki 106, No. 3, 424-435 (2019).
MSC:  35B40 58J40 53D12
PDFBibTeX XMLCite
Full Text: DOI

Existence conditions of negative eigenvalues in the regular Sturm-Liouville boundary value problem and explicit expressions for their number. (English. Russian original) Zbl 1444.34048

Comput. Math. Math. Phys. 58, No. 12, 1937-1947 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 12, 2014-2025 (2018).
MSC:  34B24 34L15
PDFBibTeX XMLCite
Full Text: DOI

The Maslov index in symplectic Banach spaces. (English) Zbl 07000096

Memoirs of the American Mathematical Society 1201. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2800-6/print; 978-1-4704-4371-9/ebook). x, 122 p. (2018).
MSC:  53D12 58J30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Characteristics with singularities and the boundary values of the asymptotic solution of the Cauchy problem for a degenerate wave equation. (English. Russian original) Zbl 1362.35170

Math. Notes 100, No. 5, 695-713 (2016); translation from Mat. Zametki 100, No. 5, 710-731 (2016).
MSC:  35L20 35L80 35B40
PDFBibTeX XMLCite
Full Text: DOI

The Maslov canonical operator on Lagrangian manifolds in the phase space corresponding to a wave equation degenerating on the boundary. (English. Russian original) Zbl 1330.53108

Math. Notes 96, No. 2, 248-260 (2014); translation from Mat. Zametki 96, No. 2, 261-276 (2014).
MSC:  53D12 35L05
PDFBibTeX XMLCite
Full Text: DOI

Indexing of eigenvalues of boundary value problems for Hamiltonian systems of ordinary differential equations. (Russian, English) Zbl 1313.34278

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 3, 425-429 (2014); translation in Comput. Math. Math. Phys. 54, No. 3, 439-442 (2014).
MSC:  34L15 34B09
PDFBibTeX XMLCite
Full Text: DOI Link

The Maslov index and global bifurcation for nonlinear boundary value problems. (English) Zbl 1347.34032

Johnson, Russell (ed.) et al., Stability and bifurcation theory for non-autonomous differential equations, Cetraro, Italy, June 19–25, 2011. Berlin: Springer (ISBN 978-3-642-32905-0/pbk; 978-3-642-32906-7/ebook). Lecture Notes in Mathematics 2065, 1-34 (2013).
MSC:  34B09 34C23 47N20
PDFBibTeX XMLCite
Full Text: DOI

Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems. (English. Russian original) Zbl 1353.37121

J. Math. Sci., New York 180, No. 4, 365-530 (2012); translation from Fundam. Prikl. Mat. 16, No. 4, 3-229 (2010).
MSC:  37J35 37N05 70H06
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field